Rajesh Pereira

Rajesh Pereira

Assistant Professor, Mathematics

Department of Mathematics & Statistics, University of Guelph

Office: MacN 519, Phone: 519-824-4120 x53552

pereirar[at]uoguelph[dot]ca

Publications

Tan's epsilon-Determinant and Ranks of Matrices Over Semirings

P. Mohindru, R. Pereira

Submitted

Taking all positive eigenvectors is suboptimal in classical multidimensional scaling

J. Tsang, R. Pereira

Submitted

The four-dimensional Perfect-Mirsky conjecture

J. Levick, R. Pereira, D.W. Kribs

To Appear in Proceedings of the American Mathematical Society

Extending a characterization of majorization to infinite dimensions

R. Pereira, S. Plosker

To Appear in Linear Algebra and its Applications

Divisibility Properties of the Fibonacci, Lucas, and Related Sequences

T. Jeffrey, R. Pereira

ISRN Algebra , 750325 (2014)

The theory and applications of complex matrix scalings

R. Pereira, J. Boneng

Special Matrices 2, 1, 68-77 (2014)

Normal matrix compressions

J.A. Holbrook, N. Mudalige, R. Pereira

Operators and Matrices 7, 4, 847-864 (2013)

Self-dual maps and symmetric bistochastic matrices

C. O'Meara, R. Pereira

Linear and Multilinear Algebra 61, 1, 23-34 (2013)

Wielandt's theorem, spectral sets and Banach algebras

R. Pereira, S. Rush

Linear Algebra and its Applications 439, 4, 852-855 (2013)

Dirichlet polynomials, majorization, and trumping

R. Pereira, S. Plosker

Journal of Physics A: Mathematical and Theoretical 46, 22, 225302 (2013)

Unital affine semigroups

D.W. Kribs, J. Levick, R. Pereira

Linear Algebra and its Applications 439, 7, 2106-2113 (2013)

Trumping and power majorization

D.W. Kribs, R. Pereira, S. Plosker

Linear and Multilinear Algebra 61, 11, 1455-1463 (2013)

Majorization and multiplier sequences

A. Church, R. Pereira, D.W. Kribs

Linear Algebra and its Applications 435, 9, 2132-2139 (2011)

Bijective linear rank preservers for spaces of matrices over antinegative semirings

R. Pereira

Linear Algebra and its Applications 435, 7, 1666-1671 (2011)

Minimal and maximal operator spaces and operator systems in entanglement theory

N. Johnston, D.W. Kribs, V. Paulsen, R. Pereira

Journal of Functional Analysis 260, 8, 2407-2423 (2011)

Private quantum channels, conditional expectations, and trace vectors

A. Church, D.W. Kribs, R. Pereira, S. Plosker

Quantum Information & Computation 11, 9-10, 774-783 (2011)

Borcea's variance conjectures on the critical points of polynomials

D. Khavinson, R. Pereira, M. Putinar, E.B. Saff, S. Shimorin

P. Branden, M. Passare and M. Putinar, ed. Notions of positivity and the geometry of polynomials. Basel, Birkh�user Basel, 283-309 (2011)

Anticoherent spin states and spherical designs

J. Crann, R. Pereira, D.W. Kribs

Journal of Physics A: Mathematical and Theoretical 43, 255307 (2010)

On the geometric interpretation of single qubit quantum operations on the Bloch sphere

A. Pasieka, D.W. Kribs, R. Laflamme, R. Pereira

Acta Applicandae Mathematicae 108, Number 3, 697-707 (2009)

Product inequalities for norms of linear factors

R. Pereira

Journal of Mathematical Analysis and Applications 356, Issue 1, 208-210 (2009)

Weak log-majorization, Mahler measure and polynomial inequalities

R. Pereira

Linear Algebra and its Applications 421, 117-121 (2007)

Nilpotent matrices and spectrally arbitrary sign patterns

R. Pereira

Electronic Journal of Linear Algebra 16, 232-236 (2007)

Representing conditional expectations as elementary operators

R. Pereira

Proceedings of the American Mathematical Society 134, 253-258 (2006)

Inequalities for the spectra of symmetric doubly stochastic matrices

R. Pereira, M.A. Vali

Linear Algebra and its Applications 419, 643-647 (2006)

On the spans of polynomials and their derivatives

R. Pereira

Journal of Mathematical Analysis and Applications 306, 425-431 (2005)

Matrix-theoretical derivations of some results of Borcea-Shapiro on hyperbolic polynomials

R. Pereira

Comptes Rendus de l'Académie des Sciences, Série I - Mathematique 341, 651-653 (2005)

Differentiators and the geometry of polynomials

R. Pereira

Journal of Mathematical Analysis and Applications 285, 336-348 (2003)

Back to Top

McNaughton Building, Room 437, University of Guelph
50 Stone Road East, Guelph, Ontario, N1G 2W1
Phone: 519-824-4120 x52155
Fax: 519-837-0221

Questions/Comments: Webmaster

© 2014